Jump to content

brianng85: Could PSSD happen after 5 months stopping drugs? ?


brianng85

Recommended Posts

Hi everyone,

 

I was on SSRI for 20 days. From 12th/06/2020 to 02nd/07/2020.

 

16 fluoxetine pills+4 paroxetine pills. 01 pill every 02 days.

 

While on med, my libido was normal as I often tried to find chance to test with my partners, (because one of the med effects is to cure PE).

 

After quitting, during the next 5 months, I still had normal sex drives, (sometimes strong).

And suddenly, my libido was dropped in the end of the 5th month (11/2020). I didn't feel sex drive as before. I did not even have any sexual feeling with girls at that time. I lost feeling even I tried to stimulate my penis.

 

Then, middle of 12/2020, I force myself to masturbate (with porn). I got orgasm although erection is only 60% of normal. After that, few days later I had my sexual drive back. I had urges and erection back, although the urges was not as strong as before, but I would say at normal, I had sexual feeling with girls I like. I had sex 5 times within a month from late 12/2020 to late 01/2021.

 

Then from 25/01/2021, I was put on 10 days antihistamine (pills+nasal spray) for my sinusitis. From that point until today, I lose my sex drive again. I don't feel any urge or very little urge. I still have sexual feeling to the women I like but it is weak, not much.

 

1. Do you guys think PSSD could just start 05 months after quitting med? And would it come in waves like that? A month of getting better and it strikes again ?

 

2. Maybe I am depressed or it can be flatline period because I quit porn and masturbation (Nofap) sometimes since October/November 2020. It seems I have all similar the symptoms.

 

Thanks a lot everybody.

Edited by manymoretodays
name to title
Link to comment
  • manymoretodays changed the title to brianng85: Could PSSD happen after 5 months stopping drugs? ?
  • Moderator

Hi brianng85,

And welcome aboard.

Just click the arrow, top right in the quote box ^, and you'll see more about doing a signature.  Thank you.

 

And yes, like I said in the topic on PSSD, I do think it is possible to have Waves and Windows

I did just add another reply there too, in the PSSD topic.

 

In fact I think it might be a good sign, that your nervous system, is attempting to normalize.

 

Might be a little TMI too, b85.  Maybe going forward, just refer to symptoms of PSSD.  We are an open forum, and do try to be family friendly too.

 

Welcome again, thanks for joining us.

 

Best, L, P, H, and G,

moderator manymoretodays(mmt)

 

2022 May- continuing with limited activity on site, just something I need to do right now

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016.  And.....I quit smoking 11/2021.  Can you say Hallelujah?(took me long enough)💜

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to comment

Hi Brian - out of curiosity, how old were you when on and going off the meds? 

Late Dec 2019 - due to misdiagnosed brain injury, I was put on 20mg paxil (ramped up from 10mg) and 50 seroquel for sleep 

May 2020 - down to 15mg paxil (stayed for 3.5 weeks) - minimal withdrawal

June 2020 - down to 10 mg paxil (stayed for 2 weeks) - minimal withdrawal

June 2020 - down to 5 mg paxil (stayed for 12 weeks) - flu like symptoms that would come in waves, insomnia randomly at week 10

September 2020 - 0 mg paxil and have been at this for two weeks. Moderate depression, anxiety, and strong insomnia - debating what to do

Link to comment

Although I don't like the term flatline and a lot of the nofap waffle but I definitely see a drop of libido after quitting the online stuff. It usually takes a month and a bit to sort itself out. A time which I actually enjoy as my mind can be on other stuff instead.

 

I've not heard or read of any PSSD that long after quitting to be honest. I've read the PSSD forums as well out of interest even though I didn't have the persistent part but definitely had problems while on full therapeutic dose of Paxil/Seroxat. I was more concerned with Akathisia and constant anxiety though.

 

April 2007 -  Seroxat 20mg

August 2008 - Cold Turkey

August 2009 - Cold Turkey

November 2009 - Reinstatement adverse reaction akathesia/suicidal/anxiety

March 2011 - Start taper

November 2012 - Crash badly at 1.25mg akathesia/suicidal/extreme anxiety

January 2013 - 5mg Seroxat, 300mg  Lyrica

April 2017 - Successfully get off Seroxat with taper followed by 4 month of withdrawal 

January 2018 - Start with constant urinary urge/pain/burning/genital sensations 2 week after anxiety/akathesia ends

January 2019 - Started reducing Lyrica as I suspect it's causing frequent urination, tinnitus, fatigue, brain fog and mental decline.

December 2019 - Off all pysch meds

Link to comment
10 hours ago, manymoretodays said:

Hi brianng85,

And welcome aboard.

Just click the arrow, top right in the quote box ^, and you'll see more about doing a signature.  Thank you.

 

And yes, like I said in the topic on PSSD, I do think it is possible to have Waves and Windows

I did just add another reply there too, in the PSSD topic.

 

In fact I think it might be a good sign, that your nervous system, is attempting to normalize.

 

Might be a little TMI too, b85.  Maybe going forward, just refer to symptoms of PSSD.  We are an open forum, and do try to be family friendly too.

 

Welcome again, thanks for joining us.

 

Best, L, P, H, and G,

moderator manymoretodays(mmt)

 

Thanks a lot. I will do. I wonder why waves and windows happene so late. Because in 5 months, I really feel fine.

Link to comment
1 hour ago, Boris said:

Although I don't like the term flatline and a lot of the nofap waffle but I definitely see a drop of libido after quitting the online stuff. It usually takes a month and a bit to sort itself out. A time which I actually enjoy as my mind can be on other stuff instead.

 

I've not heard or read of any PSSD that long after quitting to be honest. I've read the PSSD forums as well out of interest even though I didn't have the persistent part but definitely had problems while on full therapeutic dose of Paxil/Seroxat. I was more concerned with Akathisia and constant anxiety though.

 

Thanks a lot. Right now I am really stressed because of this. That could make my feeling worse.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy